# SDR DALA1010169752

- Difficulty date: May 14, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- Aircraft time: 90,814 hours, 82,051 cycles
- Engine: Pwa JT8D11
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK MX FOUND EMERGENCY LIGHTS INOP AT ROWS 20-23. MX REPLACED EMERGENCY LIGHT BATTERY IN AFT RT LAV. OPS CHECK OF LIGHTS NOW CHECK GOOD.
